# SDR 0400629855

- Difficulty date: April 26, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 65,414 hours, 66,474 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS19593C
- Part serial: 21710
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LOSS OF HYDRAULIC FLUID FROM THE RIGHT HYDRAULIC SYSTEM. LANDING WAS WITHOUT INCIDENT AND MAINTENANCE FOUND THE ELECTRICAL AUXILIARY PUMP LEAKING FROM A SPLIT DRAIN LINE. THE ELECTRIC AUXILIARY PUMP AND THE RIGHT ENGINE DRIVEN PUMP WERE REPLACED, THE CASE DRAIN FILTER WAS CHECKED, AND A FUNCTIONAL LEAK CHECK WAS ACCOMPLISHED. AIRCRAFT RETURNED TO SERVICE.
